The Annals of Probability

On Stability for Optimization Problems

Lester E. Dubins and Isaac Meilijson

Full-text: Open access

Abstract

Small perturbations of certain species of optimization problems,--in particular of so-called casino problems with a fixed goal--cause only small perturbations of the optimal strategies.

Article information

Source
Ann. Probab., Volume 2, Number 2 (1974), 243-255.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996706

Digital Object Identifier
doi:10.1214/aop/1176996706

Mathematical Reviews number (MathSciNet)
MR362483

Zentralblatt MATH identifier
0279.60020

JSTOR
links.jstor.org

Subjects
Primary: 60G99: None of the above, but in this section
Secondary: 90C40: Markov and semi-Markov decision processes

Keywords
60GXX Gambiling control theory casino dynamic programming calculus of variations stability

Citation

Dubins, Lester E.; Meilijson, Isaac. On Stability for Optimization Problems. Ann. Probab. 2 (1974), no. 2, 243--255. doi:10.1214/aop/1176996706. https://projecteuclid.org/euclid.aop/1176996706


Export citation